# SDR 96ZZZX5428

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3079V
- Make and model: Beech 35BEECH
- Aircraft serial: D494
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss
- Condition: Weld Cracked
- Location: Lt Fwd Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED WELD WAS DISCOVERED ON THE PORT SIDE UPPER WELD JOINT OF THE FORWARD TRUSS AND A CRACKED WELD ON THE LOWER STARBOARD REAR TRUSS CLIP.  SUBMITTER STATED THIS AIRCRAFT IS OUT-OF-SERVICE AND HAS BEEN FOR APPROXIMATELY 15 YEARS.  OWNER IS INTERESTED IN RESTORING THIS AIRCRAFT.  INSPECTION WAS PERFORMED AS REQUIRED BY SB NR 24 AND AD 63-25-01.
